C k -conjugacy of holomorphic flows near a singularity
Publications Mathématiques de l'IHÉS, Volume 64 (1986), pp. 143-183.
@article{PMIHES_1986__64__143_0,
     author = {Chaperon, Marc},
     title = {$C^k$-conjugacy of holomorphic flows near a singularity},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {143--183},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {64},
     year = {1986},
     mrnumber = {88m:58161},
     zbl = {0625.57011},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1986__64__143_0/}
}
TY  - JOUR
AU  - Chaperon, Marc
TI  - $C^k$-conjugacy of holomorphic flows near a singularity
JO  - Publications Mathématiques de l'IHÉS
PY  - 1986
SP  - 143
EP  - 183
VL  - 64
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1986__64__143_0/
LA  - en
ID  - PMIHES_1986__64__143_0
ER  - 
%0 Journal Article
%A Chaperon, Marc
%T $C^k$-conjugacy of holomorphic flows near a singularity
%J Publications Mathématiques de l'IHÉS
%D 1986
%P 143-183
%V 64
%I Institut des Hautes Études Scientifiques
%U http://www.numdam.org/item/PMIHES_1986__64__143_0/
%G en
%F PMIHES_1986__64__143_0
Chaperon, Marc. $C^k$-conjugacy of holomorphic flows near a singularity. Publications Mathématiques de l'IHÉS, Volume 64 (1986), pp. 143-183. http://www.numdam.org/item/PMIHES_1986__64__143_0/

[A] V. I. Arnol'D, Chapitres supplémentaires de la théorie des équations différentielles ordinaires, Moscou, Mir, 1980. | MR | Zbl

[C] C. Camacho, On Rk X Zl-actions, in Differentiable Dynamical Systems, M. M. PEIXOTO ed., IMPA, Academic Press, 1973. | MR | Zbl

[CKP] C. Camacho, N. Kuiper, J. Palis, The topology of holomorphic flows with singularity, Publ. Math. I.H.E.S., 48 (1978), 5-38. | Numdam | MR | Zbl

[Ch 8o] M. Chaperon, Propriétés génériques des germes d'actions différentiables de groupes de Lie commutatifs élémentaires, thèse, Université Paris 7, 1980.

[Ch 85] M. Chaperon, Differential geometry and dynamics : two examples, in Singularities and Dynamical Systems, S. N. PNEVMATIKOS ed., Elsevier B. V. (North Holland), 1985, 187-207. | MR | Zbl

[Ch 86] M. Chaperon, Géométrie différentielle et singularités de systèmes dynamiques, Astérisque, 138-139 (1986). | Numdam | MR | Zbl

[Ch 86a] M. Chaperon, Invariant manifolds and a preparation lemma for complex flows near a singularity, Preprint, École, Polytechnique, 1986.

[Ch 86b] M. Chaperon, Ck-versal unfoldings of holomorphic flows near their singularities, Preprint, École Polytechnique 1986.

[Ch 86c] M. Chaperon, C1-linearisable local holomorphic flows, to appear.

[Ch 86d] M. Chaperon, Smooth conjugacy results for germs of smooth Zk X Rm-actions preserving various structures, to appear.

[CZ] C. C. Conley, E. Zehnder, The Birkhoff-Lewis fixed point theorem and a conjecture of V. I. Arnol'd, Invent. Math., 73 (1983), 33-49. | MR | Zbl

[DR] F. Dumortier, R. Roussarie, Smooth linearisation of germs of R2-actions and holomorphic vector fields, Ann. Inst. Fourier, 30 (1) (1980), 31-64. | Numdam | MR | Zbl

[G] J. Guckenheimer, Hartman's theorem for complex flows in the Poincaré domain, Composition Math., 24 (1) (1972). | Numdam | MR | Zbl

[I] Ju. S. Il'Iašenko, Global and local aspects of the theory of complex differential equations, Proceedings of the International Congress of Mathematicians, Helsinki, 1978, 821-826. | Zbl

[LM] S. López De Medrano, Topology of the intersection of quadrics in Rn, Preprint, Universidad Nacional Autónoma de Mexico, 1986. | Zbl

[MR] J. Martinet, J. P. Ramis, Problèmes de modules pour des équations différentielles non linéaires du premier ordre, Publ. Math. I.H.E.S., 55 (1982), 63-164. | Numdam | MR | Zbl

[N] E. Nelson, Topics in dynamics, Part I, Flows, Princeton, 1970. | Zbl